An embedding theorem for semigroups of continuous selfmaps.
Semigroup forum, Tome 27 (1983), pp. 223-236
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1983__27_134624,
author = {K.D. jr. Magill},
title = {An embedding theorem for semigroups of continuous selfmaps.},
journal = {Semigroup forum},
pages = {223--236},
year = {1983},
volume = {27},
zbl = {0536.20041},
url = {http://geodesic.mathdoc.fr/item/SF_1983__27_134624/}
}
K.D. jr. Magill. An embedding theorem for semigroups of continuous selfmaps.. Semigroup forum, Tome 27 (1983), pp. 223-236. http://geodesic.mathdoc.fr/item/SF_1983__27_134624/